American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57.01) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 36 of 36 found      Go to page: 1 2

[31] Steve Armentrout. Concerning cellular decompositions of $3$-manifolds with boundary . Trans. Amer. Math. Soc. 137 (1969) 231-236. MR 0236931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Peter W. Harley. On suspending homotopy spheres . Proc. Amer. Math. Soc. 19 (1968) 1123-1124. MR 0234470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] C. Lacher. Locally flat strings and half-strings . Proc. Amer. Math. Soc. 18 (1967) 299-304. MR 0212805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] W. A. LaBach. Note on the annulus conjecture . Proc. Amer. Math. Soc. 18 (1967) 1079. MR 0217800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Ronald H. Rosen. Stellar neighborhoods in polyhedral manifolds . Proc. Amer. Math. Soc. 14 (1963) 401-406. MR 0150781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] M. L. Curtis. Cartesian products with intervals . Proc. Amer. Math. Soc. 12 (1961) 819-820. MR 0126286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 36 of 36 found      Go to page: 1 2